# SDR CALA2022021600399

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,876 hours, 26,599 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Mast
- Part number: UNKNOWN
- Condition: Clogged
- Location: Aft Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 7964207- AFT GALLEY DRAIN CLOGGED AND LEAKING. SPILL CLEANUP REQUIRED. CABIN FLOOR FRAME 62 THUR 66 (CTR AISLE ROW 32 TO AFT GALLEY). NO WATER IN AFT CARGO COMPT DETECTED. PLACED ON DIP. WITHIN 7 DAYS, ACCOMPLISH ECRA 2011-01000, GALLEY SPILL, SECTION 2.B, IN-DEPTH CLEANUP, IN THE APPROX AREA FROM APPROVED DIP PER ECRA 2011-01000 FOR IN DEPTH CLEANUP OF GALLEY TOMC-APPROVAL FROM SC1ELBYC COMMENT WATER SPILL REQUIRED TO CENTER ISLE AREA MAIN CABIN FLOOR FROM FRAME 62 THROUGH 66 (CENTER ISLE ROW 32 TO AFT GALLEY).  WITHIN 7 DAYS, ACCOMPLISH EC/RA 2011-01000, GALLEY SPILL, SECTION 2.B., IN-DEPTH CLEANUP. ACCOMPLISHED IMMEDIATE CLEANUP OF WATER LEAK IN AFT GALLEY/CABIN TOMC APPROVED : QC REVIEWED RECORDS UPDATE.............VD AREA PER ECRA 2011-01000 REV AB TOMC APPROVED : QC REVIEWED T/A: 7 DAYS................VD/U353583
